Jump to content



Approx 6 mnths post accutane

accutane dryness side effects

Approx 6 mnths post accutane

You can see the dryness starting to set in with my hair & skin- this is about 6 mnths post tx.

Other pictures from the album



    It might just be me, but your hair looks amazing. It also appears that you have quite a large amount of it... could it be some of your symptoms aren't nearly as bad as they seem? We do tend to see things as worse when they're happening to us.

    You look beautiful, like an actress x

    It might just be me, but your hair looks amazing. It also appears that you have quite a large amount of it... could it be some of your symptoms aren't nearly as bad as they seem? We do tend to see things as worse when they're happening to us.

    Your right it was still great hair at this stage although I had noticed My hair was thinning and drying out - nobody else could really as I had naturally curly hair- but this was just the start - This is before my hair really started dramatically thin and become dry and brittle.

    Wow I must say your very pretty and I absolutely love the red on you!

    Wow I must say your very pretty and I absolutely love the red on you!

    Thanks- but this was before the side effects had really set in my hair is mostly gone now, I stopped dying long ago.  Skin has completley changed colour, thinned and become inflamed etc etc pls see the other pics I posted.

    Holy crap! You are beautiful! Please do not worry about your appearance because you're absolutely a babe! If you feel sick, like physically rather than just your face, then I am truly sorry. Otherwise, please don't worry because you are very pretty :)

    truly sorry to hear whats going on.  How long were you on Accutane and at what dosage?